“Mohammad Safdari”
Tel: (+98) (21) 2310 ext. 2289
Fax: (+98) (21) 22290648
Email:

IPM Positions |
||
Non Resident Researcher (non-resident), School of Mathematics
(2017 - 2019 (till March 20, 2019)) |
||
Past IPM Positions |
||
Resident Researcher, School of Mathematics
(2016 - 2017) Post-Doctoral Research Fellow, School of Mathematics (2015 - 2016) (From April 21, 2015 till September 21, 2016 ) |
||
Non IPM Affiliations |
||
Assistant Professor of Sharif University of Technology | ||
Related Papers |
1. | M. Safdari The distance function from the boundary of a domain with corners Nonlinear Anal. 181 (2019), 294-310 [abstract] |
2. | M. Safdari On the shape of the free boundary of variational inequalities with gradient constraints Interface Free Bound (Accepted) [abstract] |
[Back]
|